# SDR CA120110004

- Difficulty date: January 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,937 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Limiter
- Part number: 32448821
- Condition: Leaking
- Location: Overtorque
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE LIMITER UPPER FITTING CAP FOUND TO BE LOOSE CAUSING AN OIL LEAK.  LOCKWIRE ON AFT ALLEN KEY SCREW FOUND BROKEN. LOCKWIRE HAD SEAL ON IT. LOCKWIRE WAS .020 AND SEEMED TO SMALL FOR LOCKING OF THE HARDWARE.  ATTACHED IPC FIGURE TO SHOW WHICH PIECE WAS LOOSE.  MANUAL PN 3038338, 73-10-09, FIG 1.
